MAUDE Adverse Event Report: ABBOTT MEDICAL CHARGING SYSTEM RECHARGEABLE IPG; SCS CHARGER

ABBOTT MEDICAL CHARGING SYSTEM RECHARGEABLE IPG; SCS CHARGER
Model Number 3701
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event and therapy date are estimated.The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
Related manufacturer reference number: 1627487-2020-48302.It was reported that the pocket site was heating up when the patient attempted to charge.As a result, surgery may occur to address the issue.The patient also had an inoperable ipg, documented in manufacturer reference number: 1627487-2020-48010.
 
Additional Manufacturer Narrative
A patient experiencing pocket heating at the ipg site while attempting to recharge was reported to abbott.The patient had not attempted to charger in over 5 years.As a result, the ipg was replaced and therapy was restored.It has been determined that excessive heating during charging of the eon ipgs can occur at the pocket site when using the older generation eon ipg chargers models 3701 and 3711.

Brand Name
CHARGING SYSTEM RECHARGEABLE IPG
Common Device Name
SCS CHARGER
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
MDR Report Key10932228
Report Number1627487-2020-48301
Device Sequence Number790862
Product Code LGW
UDI-Device Identifier05414734402477
UDI-Public05414734402477
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 12/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/28/2016
Device Model Number3701
Device Catalogue Number3701
Device Lot Number3528826
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/05/2020
Supplement Date Received by Manufacturer12/17/2020
Initial Report FDA Received Date12/02/2020
Supplement Report FDA Received Date12/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
1627487/07/26/2012/001-C
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS IPG; SCS IPG
Outcome Attributed to Adverse Event Other;
Patient Age47 YR
Patient Weight86